# SDR SWIA201438605

- Difficulty date: June 18, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 7,051 hours, 5,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R RT NR 4 EXTERNAL EMERGENCY LIGHT IAW AMM.
